About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 758721, 6 pages
http://dx.doi.org/10.5402/2012/758721
Research Article

Uniqueness of the Infinite Component for Percolation on a Hierarchical Lattice

Institute for Cyber Security, University of Texas at San Antonio, San Antonio, TX 78249, USA

Received 5 July 2012; Accepted 16 August 2012

Academic Editors: U. A. Rozikov and X. Yong

Copyright © 2012 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Bollobás and O. Riordan, Percolation, Cambridge University Press, New York, NY, USA, 2006.
  2. G. Grimmett, Percolation, vol. 321, Springer, Berlin, Germany, 2nd edition, 1999.
  3. I. Benjamini and O. Schramm, “Percolation beyond d, many questions and a few answers,” Electronic Communications in Probability, vol. 1, pp. 71–82, 1996. View at Publisher · View at Google Scholar
  4. Z. Q. Zhang, F. C. Pu, and B. Z. Li, “Long-range percolation in one dimension,” Journal of Physics. A, vol. 16, no. 3, pp. L85–L89, 1983. View at Publisher · View at Google Scholar
  5. M. Aizenman and C. M. Newman, “Discontinuity of the percolation density in one-dimensional 1/|x-y|2 percolation models,” Communications in Mathematical Physics, vol. 107, no. 4, pp. 611–647, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Berger, “Transience, recurrence and critical behavior for long-range percolation,” Communications in Mathematical Physics, vol. 226, no. 3, pp. 531–558, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Biskup, “On the scaling of the chemical distance in long-range percolation models,” The Annals of Probability, vol. 32, no. 4, pp. 2938–2977, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Coppersmith, D. Gamarnik, and M. Sviridenko, “The diameter of a long-range percolation graph,” Random Structures & Algorithms, vol. 21, no. 1, pp. 1–13, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Trapman, “The growth of the infinite long-range percolation cluster,” The Annals of Probability, vol. 38, no. 4, pp. 1583–1608, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. L. Barabási and E. Ravaz, “Hierarchical organization in complex networks,” Physical Review E, vol. 67, Article ID 026112, 2003.
  11. R. Rammal, G. Toulouse, and M. A. Virasoro, “Ultrametricity for physicists,” Reviews of Modern Physics, vol. 58, no. 3, pp. 765–788, 1986. View at Publisher · View at Google Scholar
  12. Y. Shang, “Leader-following consensus problems with a time-varying leader under measurement noises,” Advances in Dynamical Systems and Applications, vol. 6, pp. 255–270, 2011.
  13. J. Shen, “Cucker-Smale flocking under hierarchical leadership,” SIAM Journal on Applied Mathematics, vol. 68, no. 3, pp. 694–719, 2007/08. View at Publisher · View at Google Scholar
  14. D. A. Dawson and L. G. Gorostiza, “Percolation in a hierarchical random graph,” Communications on Stochastic Analysis, vol. 1, no. 1, pp. 29–47, 2007.
  15. D. A. Dawson and L. G. Gorostiza, “Percolation in an ultrametric space,” submitted, http://arxiv.org/abs/1006.4400.
  16. V. Koval, R. Meester, and P. Trapman, “Long-range percolation on the hierarchical lattice,” Electronic Journal of Probability, vol. 17, no. 57, 2012.
  17. Y. Shang, “Percolation in a hierarchical lattice,” Zeitschrift für Naturforschung, vol. 67a, no. 5, pp. 225–229, 2012.
  18. S. R. Athreya and J. M. Swart, “Survival of contact processes on the hierarchical group,” Probability Theory and Related Fields, vol. 147, no. 3-4, pp. 529–563, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. P. Schneider, Nonarchimedean Functional Analysis, Springer, Berlin, Germany, 2002.
  20. A. Gandolfi, M. S. Keane, and C. M. Newman, “Uniqueness of the infinite component in a random graph with applications to percolation and spin glasses,” Probability Theory and Related Fields, vol. 92, no. 4, pp. 511–527, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH